Discussions that mention altace

Heart Disorders board


Two weeks ago I went to the ER with chest pains which I describe as a heavy, squeezing, pressure sensation confined to the center of my chest. I had a stent inserted RAC and all looked well. MD prescribed Plavix, Metaprolol, and increased my aspirin to 325mg. Since then I have been fatigued which I assume is from the meds. I had been taking Altace and continue taking it. I feel much better at home and now I am trying to get back to a walking program but I find that when I walk about a quarter mile I begin to get heartburn. The heartburn pain this time is not like before and is a burning sensation that travels from my stomach up into my chest. Once home I take Mylanta and it dissipates, of course, I am also at rest at this time.
I am concerned because my original chest pain was not what I expected from a MI. No arm pain, or jaw pain, no shortness of breath. It felt more like pressure in the center of my chest extending to the right and left.
I see my cardiologist later this week. Comments appreciated.
Thanks